BibTeX record journals/jfp/Selinger02

download as .bib file

@article{DBLP:journals/jfp/Selinger02,
  author    = {Peter Selinger},
  title     = {The lambda calculus is algebraic},
  journal   = {J. Funct. Program.},
  volume    = {12},
  number    = {6},
  pages     = {549--566},
  year      = {2002},
  url       = {https://doi.org/10.1017/S0956796801004294},
  doi       = {10.1017/S0956796801004294},
  timestamp = {Wed, 25 Sep 2019 17:56:11 +0200},
  biburl    = {https://dblp.org/rec/journals/jfp/Selinger02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics